Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 650870, 7 pages
Review Article

A Priori Bounds in and in for Solutions of Elliptic Equations

Dipartimento di Matematica, Università di Salerno, Via Ponte Don Melillo, 84084 Fisciano, Italy

Received 21 March 2013; Accepted 15 May 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Sara Monsurrò and Maria Transirico. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Serena Boccia, Sara Monsurró, and Maria Transirico, “Dirichlet problem for elliptic equations in weighted sobolev spaces,” International Journal of Pure and Applied Mathematics, vol. 86, no. 1, pp. 217–234, 2013. View at Publisher · View at Google Scholar